# SDR PCAA9600313

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESS LOW, SHUT DOWN ENGINE IN FLIGHT.  REMOVED PROPELLER, REPLACED O-RINGS ON TRANSFER TUBE AND PROPELLER ASSEMBLY.  REINSTALLED ASSEMBLY.  COMPLETED INSPECTION FOR LOSS OF OIL PRESS IAW PWC MM.  RAN AIRCRAFT AT ALL PARAMETERS, NO LEAKS DETECTED.  A/C RETURNED TO SERVICE.  (X)
